# SDR CA111205010

- Difficulty date: December 2, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 36,123 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10013
- Condition: Failed
- Location: Flap System
- Part time: 5,920 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH WHEN THE FLAPS WERE SELECTED FROM 8 TO 20 DEGREES THE CREW RECEIVED A FLAP FAIL CAUTION MESSAGE.  THE FLAPS STOPPED AT 10 DEGREES.  THE FLAP SKEW DETECTION SYSTEM WAS RESET AND THE ACFT DISPATCHED UNDER MEL 27-02 IAW ADCF-2007-10R1.  UPON RETURN TO A MAINTENANCE BASE THE RT BPSU WAS REPLACED AND THE SYS TESTED SERVICEABLE.  PART INFO RT BPSU, PN 855D100-13, SN 1635B, TSN 5920, CSN 4637. ACFT TSN 35807, CSN 29221.
